MAUDE Adverse Event Report: SMITHS MEDICAL CZECH REPUBLIC A. S EPIDURAL MINIPACK SYSTEM; ANESTHESIA CONDUCTION KIT

SMITHS MEDICAL CZECH REPUBLIC A. S EPIDURAL MINIPACK SYSTEM; ANESTHESIA CONDUCTION KIT
Catalog Number 100/391/118
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the hinge line of epifuse split while in use with patient.There was a patient involvement and unknown patient harm/adverse event reported.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
Investigation summary: one used decontaminated sample of cp1690 catheter connector 19-21g(us) 16-18g(smi) epifuse epidural - luer* was received without its original packaging for investigation.Customer claimed that it was stated that the hinge line of epifuse split while in use with patient.Under visual inspection of the received sample, it was noticed that that hinge line is broken, and the connector is split into 2 parts.The customer's complaint was confirmed.However, no root cause could be determined.This issue is currently monitored by icu medical, there is no trend of confirmed customer complaints.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.

Brand Name
EPIDURAL MINIPACK SYSTEM
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
SMITHS MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20635067
Report Number3011237704-2024-00243
Device Sequence Number7471003
Product Code CAZ
UDI-Device Identifier15019315023460
UDI-Public(01)15019315023460(17)281005(10)4388659
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K965017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/391/118
Device Lot Number4388659
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/01/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Supplement Date Received by Manufacturer11/26/2024
Initial Report FDA Received Date11/07/2024
Supplement Report FDA Received Date12/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown